# SDR SWIA202162716

- Difficulty date: September 23, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL600*
- Aircraft serial: 10240
- Aircraft time: 42,478 hours, 26,974 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 19R BETWEEN FS 453.00 Â€“ 437.00   (C-CHECK RO 11-20-2021)   REMOVED CORROSION ON STRINGER 19R BETWEEN FS437.00 TO FS453.00 IN FORWARD CABIN. EVALUATED A OUT-OF-LIMITS. COMPLIED WITH CRJ700 SRM 53-00-03-201-001-A01 REPAIR PROCEDURE STEP 5. A. (1) AND (2). INSTALLED ALL REPAIR PARTS AT STGR19R BETWEEN FS437.00 TO FS453.00. REF. CRJ700 SRM 53-00-03-201-001-A01 STEPS (15-16). RESTORED FINISH. PRESSURE CHECK GOOD, NO LEAKS DETECTED. COMPLIED WITH TASK CARD 51-900-1002-SKY.
